# SDR SWAA2021062368911

- Difficulty date: May 2, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS 767-787 RBL24.5 WL157 SIDEWALL PANEL SUPPORT SHIELD HAS CORROSION. / NO ALLOWABLE DAMAGE FOUND IN B 737-700 SRM FOR SUPPORT SHIELD. REPAIR BY REPLACEMENT IAW SRM 51-10-02; PAR 9C. REMOVED DAMAGED SHIELD IAW SRM 51-40-02. LOCATED; DRILLED AND INSTALLED A NEW SHIELD IAW SRM 51-40-02; SRM 51-40-05 AND DWG'S 146A8127; 146A0081
